Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Tingling in the chest on sitting, hunching forward, relief on standing, bending backwards. Family history of heart disease. Symptoms of heart problem?

I am a rather unhealthy person, not much exercise etc. I am worried about my heart , it starts to tingle if I am sat down hunched forward slightly, when I am standing up or sit back in a chair, it goes away. My mother had surgery on her heart because she had Supraventricular tachycardia , I am wondering if this may be the cause of my odd heart tingling .
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  122
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
At present your problem is not related to heart . H/O surgery with your mother for rhythm disorder is not a hereditary condition to worry , but as heart disease is a result of multiple risk factors like stress BP sugar Cholesterol addictions and family history , it is always wise to maintain healthy lifestyle and get yourself checked at regular intervals .
Answered: Sat, 31 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor